location-img
Your Location
Unspecified
product_alu

DOLO-D TABLET

16.5 EGP

Order Description

 For the relief of cold and flu symptoms.

* Composition: Each tablet contains:

 Ibuprofen 200 mg + Pseudoephedrine HCl 30 mg.

* Dosage and administration:

Adults and children over 12 years: 1 or 2 tablets every four hours or as needed.

 Do not exceed six tablets per day.

* Store at a temperature below 30 degrees C. Protect from light, in the original container.

You May Also Like